# SDR TWAA9806802

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND CORROSION AT FS 937, AFT FACE OF FORMER DOUBLER, ABOVE L28L TO 29L.  REMOVED CORROSION PER SRM 51-10-3.  INSTALLED NEW DOUBLER PER SRM 51-01, PAGE 1 ITEM C.  (M)
